# SDR FDEA201008263143

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N33706
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LT STRINGER WITH CORROSION AT BS 420 TO BS 440, ALONG STR 18L. CORRODED STRINGER AT FWD CARGO STA 420 TO STA 440, STR 18L R & R IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
